# SDR SWAA2016112910049

- Difficulty date: November 25, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 64,570 hours, 51,005 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545871132
- Part serial: 001986
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE CUTOUT CRACKED.  R&R DOOR PER MM.
